Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Nipples point to the side

Premium Questions

Dr.  Hardik Thakker MD

I need a second opinion here... I ve been having intermittent headaches at various points on the right side of my head, ranging from the top of my head above my ear, down to the right side of my neck ... View answer

Answered by : Dr. Hardik Thakker ( Internal Medicine Specialist)
Dr.      Nidhi Setia MD

About a week ago I developed a sore right nipple - it seems to be hard and pointed all the time. It continues to hurt when I wear my bra or fabric brushes against it. Then, about two days ago, the right... View answer

Answered by : Dr. Nidhi Setia ( OBGYN)
Dr. Grzegorz Stanko MD

Seeing & feeling a 3-5" tube like object under skin near RH Laparoscopic Incision point 9 months after Laparoscopic Appendectomy!!, Incision on RH side also tender, inflamed for 2-3 months after, ran ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Krunal Karade MD

Hi, I am having some troubles with my throat, 2 stiff points at the very top and at the bottom ... swallowing and pain on the right side of my throat, in the images attached there is something at the very ... View answer

Answered by : Dr. Krunal Karade ( ENT Specialist)
Dr. Saumya Mittal MD

experiencing chills to the point of my teeth chattering & having to cover up with blankets to get warm. Also, I wake up soaking wet. In addition, one side of my scalp is ice cold . These symptoms have been... View answer

Answered by : Dr. Saumya Mittal ( Diabetologist)

Public Forum Discussions

Dr. AJEET SINGH MD

I am taking etizola 0.5 mg twice a day from last 18 months. Can any one help me on how to stop it ? It has any sideeffect on such low dose ? I am 33 years male with HT and DM both are in control but anxiety leavel is too... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.  Monish De MD

I just had trigger point injections in my neck for pain, I have MS. I see info stating side effect of injection being loss of fat at site or infection from injection site. I don t see side effect info ... View answer

Answered by : Dr. Monish De ( Oncologist)
Dr. Rohan Khandelwal MD

. Aboutbtwo years ago i noticed my nipple pointing downwardsand straight out and neitherpf my breasts look ... View answer

Answered by : Dr. Rohan Khandelwal ( Oncologist)
Dr. HARSH PATEL MD

I have been having left side pain below my rib cage for a couple of weeks. Until recently, I ... and found it s tender about 2 inches below my ribs at about 15 -20 degrees from my left side. I felt some ... View answer

Answered by : Dr. HARSH PATEL ( General & Family Physician)
Dr. Manjusha Peethambaran MD

My left nipple been itching for a while now, it got to the point that it burns with it now ... a sore on the side of my nipple it s healed now, but the itching and burning want stop. What should... View answer

Answered by : Dr. Manjusha Peethambaran ( Radiologist)

Mobile Questions and Answers

Dr.  T Chandrakant MD

Nothing to worry unless you have handled it or created trauma while bathing or so. Happens sometimes. If there is redness or other signs of infection, take a course of antibiotic and painkiller ( history on one side...

Dr. Sabyasachi Das MD

Yes it may be the cause. But nipple soreness are often found in some point of time spontaneously due to hormonal change.

Dr.  Nishad BN MD

Hi Breast tenderness is a side effect of postinor. If you are having it regularly might have to discontinue after consulting your doctor.Hope this may help you thanks